# SDR HNAA2019102200318

- Difficulty date: October 2, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 45,536 hours, 42,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FLOOR EMERGENCY LIGHT WIRE IS CHAFED AT FRAME 20.   REPAIRED FLOOR EMERGENCY LIGHT WIRE T FRAME 20 IAW EMB 145 SWPM 20·21 ·00
